Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 101, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 28, 2018, 5:14 PM CDT for 4 counties in Iowa. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 5:14 PM CDT (22:14 UTC)
- Expired
- Aug 28, 2018, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Iowa County, IA, Johnson County, IA, Keokuk County, IA, Washington County, IA
The radar
The Des Moines radar (KDMX), 131 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 5:30 PM CDT | TSTM WND DMG | What Cheer, IA | LARGE TREES DOWN IN WHAT CHEER, TIMES ESTIMATED BASED ON RADAR. |
| Aug 28, 5:40 PM CDT | TSTM WND DMG | Sigourney, IA | REPORT OF TREES DOWN IN SIGOURNEY, TIME ESTIMATED BASED ON RADAR. |
| Aug 28, 5:49 PM CDT | TSTM WND DMG | 2 Nne North English, IA | POWER LINES DOWN IN HWY 149 & 310TH STREET, VIA KWWL. |
| Aug 28, 5:52 PM CDT | TSTM WND GST 60 | 1 Ene Parnell, IA | |
| Aug 28, 5:52 PM CDT | HAIL 0.88 | 1 Ene Parnell, IA | |
| Aug 28, 5:58 PM CDT | TSTM WND DMG | Parnell, IA | NUMEROUS TREES DOWN ALL OVER TOWN. NO POWER AT RESIDENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 5:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 955 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 487 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
892
WUUS53 KDVN 282214
SVRDVN
IAC095-103-107-183-282315-
/O.NEW.KDVN.SV.W.0101.180828T2214Z-180828T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
514 PM CDT TUE AUG 28 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Keokuk County in southeastern Iowa...
Western Johnson County in east central Iowa...
Northwestern Washington County in southeastern Iowa...
Iowa County in east central Iowa...
* Until 615 PM CDT.
* At 514 PM CDT, severe thunderstorms were located along a line
extending from near Montezuma to 6 miles east of Oskaloosa, moving
east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Washington, Sigourney, Williamsburg, Kalona, Wellman, North
English, Victor, Oxford, What Cheer, Delta, Ladora, Keswick, South
English, Parnell, Millersburg, Harper, Kinross, Hayesville, Conroy
and Richmond.
This includes Interstate 80 in Iowa between mile markers 205 and 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 9241 4151 9230 4174 9230 4184 9171
4131 9164 4125 9241
TIME...MOT...LOC 2214Z 261DEG 39KT 4165 9258 4129 9251
HAIL...0.75IN
WIND...60MPH
$$
McClure2 follow-up statements
884
WWUS53 KDVN 282225
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
525 PM CDT TUE AUG 28 2018
IAC095-103-107-183-282315-
/O.CON.KDVN.SV.W.0101.000000T0000Z-180828T2315Z/
Keokuk IA-Johnson IA-Washington IA-Iowa IA-
525 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR KEOKUK...WESTERN JOHNSON...NORTHWESTERN WASHINGTON AND IOWA
COUNTIES...
At 525 PM CDT, severe thunderstorms were located along a line
extending from near Brooklyn to near Delta, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Washington, Sigourney, Williamsburg, Kalona, Wellman, North English,
Victor, Oxford, What Cheer, Delta, Ladora, Keswick, South English,
Parnell, Millersburg, Harper, Kinross, Hayesville, Conroy and
Richmond.
This includes Interstate 80 in Iowa between mile markers 205 and 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 9241 4151 9230 4174 9230 4184 9171
4131 9164 4125 9241
TIME...MOT...LOC 2225Z 270DEG 39KT 4166 9243 4130 9236
HAIL...0.75IN
WIND...60MPH
$$
McClure889
WWUS53 KDVN 282245
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
545 PM CDT TUE AUG 28 2018
IAC095-103-107-183-282315-
/O.CON.KDVN.SV.W.0101.000000T0000Z-180828T2315Z/
Keokuk IA-Johnson IA-Washington IA-Iowa IA-
545 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR KEOKUK...SOUTHWESTERN JOHNSON...NORTHWESTERN WASHINGTON AND
SOUTHERN IOWA COUNTIES...
At 545 PM CDT, severe thunderstorms were located along a line
extending from near Williamsburg to near Harper, moving east at 50
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Washington, Sigourney, Williamsburg, Kalona, Wellman, North English,
What Cheer, Delta, Keswick, South English, Parnell, Millersburg,
Harper, Kinross, Hayesville, Richmond, Keota, West Chester, Webster
and Thornburg.
This includes Interstate 80 in Iowa between mile markers 222 and 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 9241 4151 9230 4166 9230 4171 9169
4131 9164 4125 9241
TIME...MOT...LOC 2245Z 262DEG 45KT 4169 9210 4133 9203
HAIL...0.75IN
WIND...70MPH
$$
McClureWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:54 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 28, 1:54 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
154 PM CDT Tue Aug 28 2018
.SYNOPSIS...
Issued at 103 PM CDT Tue Aug 28 2018
Early this afternoon, an outflow boundary was slowly drifting
south across the CWA. Showers and thunderstorms began to form
along this boundary. Aloft a typical flash flooding pattern was
setup with broad southwest flow from at least H85 to H5. This
brought bountiful moisture into the area, especially. To the west
a H5 wave was located across NE and SD. This setup will continue
to lead to showers and thunderstorms across the area through
overnight and will serve as the main forecast problem in the
extended.
&&
.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 103 PM CDT Tue Aug 28 2018
This afternoon: Current convection appears to still be elevated at
this time. These cores have been popping then dropping. With broad
southwest flow through the area, any wave through the flow is
leading to storms. Couple this with outflow boundaries and you
have the main driver for this afternoons storms. Hires guidance
has been less than stellar in placement of storms as the mesoscale
nature of the forcing is hard to grasp. That said, current
analysis of the environment suggests that there is a wave located
across SW IA that will continue to force storms this afternoon.
The elevated nature of these storms suggest that the main threat
from them will be small hail and heavy rain. This heavy rain may
act to prime the atmosphere for tonights main event, leading to a
flash flood event. At the least, this rain is across areas where
it is badly needed.
This evening: Main threat for severe looks to be tied to the main
wave across NE/SD and associated cold front. Stationary boundary
is expected to become active this afternoon and sweep towards the
east. With an unstable warm sector and sufficient moisture return,
the atmosphere is expected to recharge before this comes through.
Deep layer shear with the wave is forecast to be 40 to 50 kts.
O-3km shear from 00z to 06z is forecast to be near 40 knots nearly
perpendicular to the line. 0-1km shear of 20 to 25 knots. This
shear is perfect for a well defined QLCS with an embedded tornado
threat. There is also a threat for 70 mph wind gusts with any
mesovort that develops. Timing of this line is expected to affect
the area from 6pm in the west to near midnight in the east. Hires
guidance suggests that this line will mature across our CWA and
then weaken as it enters our eastern neighbors CWA.
Also tonight, with high PWATs flash flooding looks possible across
the CWA. As a result will keep the watch going through 12Z
tomorrow.
Tomorrow: Quiet beautiful day. Highs in the 70s with dew points in
the 50s.
.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 151 PM CDT Tue Aug 28 2018
Slight changes to the long term were made this period with overall
pattern unchanged. No main changes to the superblend were made.
Quiet weather with below average temperatures Wednesday and
Thursday. Then the chance for rain and storms return for the end
of the week. With this expect the return of humidity and heat as
well. It does not appear that the heat will be as high as this
last weekend, more like average temps.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1218 PM CDT Tue Aug 28 2018
A line of showers and thunderstorms has developed generally along and
south of the I-80 corridor as of noon. These showers and storms
will expand and impact all TAF sites with MVFR/possible brief IFR
conditions early this afternoon. Attention then turns to this
evening as many CAMs bring a line of strong showers and storms
across the region this evening, which has been timed at each site
in TAFs. Drops to IFR/LIFR will be possible in the vicinity of
storms. Showers and storms will exit the region after midnight,
with MVFR conditions slowly transitioning to VFR Wednesday
morning.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Wednesday morning for Benton-Buchanan-
Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
Muscatine-Scott-Van Buren-Washington.
Heat Advisory until 7 PM CDT this evening for Des Moines-Henry
IA-Jefferson-Lee-Louisa-Muscatine-Scott-Van Buren-
Washington.
IL...Flash Flood Watch through Wednesday morning for Bureau-Carroll-
Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
Putnam-Rock Island-Stephenson-Warren-Whiteside.
Heat Advisory until 7 PM CDT this evening for Bureau-Hancock-
Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
Warren-Whiteside.
MO...Flash Flood Watch through Wednesday morning for Clark-Scotland.
Heat Advisory until 7 PM CDT this evening for Clark-Scotland.
&&
SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...Gibbs
AVIATION...SpeckHazardous weather outlook, Aug 28, 9:23 AM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Quad Cities IA IL 923 AM CDT Tue Aug 28 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291430- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 923 AM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT A Heat Advisory is in effect for the counties approximately along and south of a line from Sterling, Illinois to the Quad Cities to Washington, Iowa. In this area, peak heat indices are forecast near 100 F. Thunderstorms are expected area wide today. Some of these storms could be severe with the main threats being damaging winds, heavy rain and isolated tornadoes. Large hail is a secondary threat. A flash flood watch is in effect across the area through 7 am Wednesday. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Periods of thunderstorms are possible late Thursday through Monday. It is too early to determine the potential for severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely from 2 PM to 10 PM today.
In the hours before
Special weather statement, Aug 28, 1:30 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
130 PM CDT TUE AUG 28 2018
ILC131-IAC115-281900-
Mercer-Louisa-
130 PM CDT TUE AUG 28 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MERCER AND SOUTHEASTERN
LOUISA COUNTIES UNTIL 200 PM CDT...
At 130 PM CDT, a strong thunderstorm was located near Toolesboro, or
near Wapello, moving northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.
LAT...LON 4112 9122 4131 9091 4117 9077 4107 9100
4107 9117
TIME...MOT...LOC 1830Z 234DEG 26KT 4111 9111
McClureSpecial weather statement, Aug 28, 1:50 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
150 PM CDT TUE AUG 28 2018
ILC073-131-161-281915-
Rock Island-Mercer-Henry-
150 PM CDT TUE AUG 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ROCK
ISLAND...NORTHEASTERN MERCER AND NORTHWESTERN HENRY COUNTIES UNTIL
215 PM CDT...
At 150 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Coal Valley to near Cable. Movement
was east at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
This includes the following highways...
Interstate 80 in Illinois between mile markers 4 and 17.
Interstate 74 in Illinois between mile markers 1 and 24.
Interstate 88 between mile markers 1 and 5.
Interstate 280 between mile markers 13 and 18.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4131 9017 4126 9057 4150 9060 4151 9051
4152 9047 4153 9042 4156 9022
TIME...MOT...LOC 1850Z 257DEG 25KT 4140 9047 4128 9046
McClureSpecial weather statement, Aug 28, 2:16 PM CDT, 2 hours 58 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 216 PM CDT TUE AUG 28 2018 ILC073-131-161-195-IAC045-139-163-282015- Rock Island-Mercer-Whiteside-Henry-Scott-Muscatine-Clinton- 216 PM CDT TUE AUG 28 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCK ISLAND... NORTHEASTERN MERCER...SOUTHWESTERN WHITESIDE...NORTHWESTERN HENRY... SCOTT...EAST CENTRAL MUSCATINE AND SOUTHEASTERN CLINTON COUNTIES UNTIL 315 PM CDT... At 215 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Illinois City to Boden. Movement was northeast at 30 mph. Torrential rainfall is occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Winds in excess of 30 mph are also possible with these storms. This includes the following highways... Interstate 74 in Iowa between mile markers 1 and 5. Interstate 80 in Iowa between mile markers 289 and 306. Interstate 80 in Illinois between mile markers 1 and 21. Interstate 74 in Illinois between mile markers 1 and 25. Interstate 88 between mile markers 1 and 20. Interstate 280 between mile markers 1 and 18. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4187 9036 4159 8987 4116 9049 4143 9093 TIME...MOT...LOC 1915Z 214DEG 27KT 4140 9084 4126 9055 McClure
Special weather statement, Aug 28, 2:57 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
257 PM CDT TUE AUG 28 2018
ILC011-073-155-282100-
Putnam-Henry-Bureau-
257 PM CDT TUE AUG 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PUTNAM...
EASTERN HENRY AND BUREAU COUNTIES UNTIL 400 PM CDT...
At 256 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Tampico to Kewanee. Movement was
northeast at 40 mph.
Winds in excess of 40 mph are possible with these storms.
This includes the following highways...
Interstate 80 in Illinois between mile markers 27 and 72.
Interstate 180 between mile markers 1 and 13.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4123 8918 4123 8987 4122 8987 4122 9008
4158 8999 4158 8917
TIME...MOT...LOC 1956Z 236DEG 33KT 4157 8982 4125 8994
McClureLocal storm report, Aug 28, 3:03 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
303 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HEAVY RAIN 2 SSE DAVENPORT 41.53N 90.59W
08/28/2018 M1.25 INCH SCOTT IA PUBLIC
LIGHT TO MODERATE RAIN CONTINUES.
&&
TASLocal storm report, Aug 28, 4:04 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HEAVY RAIN 2 SW MANLIUS 41.44N 89.69W
08/28/2018 M1.70 INCH BUREAU IL TRAINED SPOTTER
THE DURATION OF THE HEAVY RAIN EVENT WAS 55
MINUTES.
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 9:08 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 20 hr |
| Aug 28, 2:16 PM CDT | Special Weather Statement | DVN | Scott | 59 min |
| Aug 28, 5:22 PM CDT | Special Weather Statement | DVN | Benton | 53 min |
| Aug 28, 5:40 PM CDT | Tornado Warning | DVN | Iowa | 35 min |
| Aug 28, 5:51 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Van Buren, Washington | 39 min |
| Aug 28, 5:59 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 61 min |
| Aug 28, 6:02 PM CDT | Tornado Warning | DVN | Iowa, Johnson | 28 min |
| Aug 28, 6:18 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Louisa, Washington | 42 min |
| Aug 28, 6:24 PM CDT | Special Weather Statement | DVN | Jones, Linn | 36 min |
| Aug 28, 6:37 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Johnson, Jones, Linn | 38 min |
| Aug 28, 6:41 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 64 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.